# SDR DALA1151760943

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 59,030 hours, 44,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND AFT STAIRWAY FORWARD EMERGENCY LIGHT INOPERATIVE ON LEFT SIDE.  MAINTENANCE SECURED LOOSE CONNECTOR AT LIGHT.  OPERATION OF LIGHT NOW CHECKS OK.
